MAUDE Adverse Event Report: BIOMERIEUX SA PREVI COLOR GRAM INSTRUMENT V2; PREVI® COLOR GRAM INSTRUMENT V2

BIOMERIEUX SA PREVI COLOR GRAM INSTRUMENT V2; PREVI® COLOR GRAM INSTRUMENT V2
Model Number 414292
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Event or Problem Description
A customer from (b)(6) notified biomérieux of a gram staining issue in association with their previ color® v2 instrument ref.414292, serial number (b)(4).The customer stated all samples tested using their previ color® v2 instrument obtained a negative gram stain result.The customer confirmed the decolorizer used was medical alcohol and that they adjusted the decolorizer levels.A biomérieux field service engineer (fse) visited the customer site and performed nozzle maintenance, pattern test, and volume test.No issues were noted.There is no adverse patient impact.The customer confirmed manual gram stains were performed to confirm any questionable results.No incorrect results were reported to the treating physician.Biomérieux will initiate an internal investigation.
 
Additional Manufacturer Narrative
The investigator reviewed the complaints database for other reports for a staining issue.No capas nor non-conformities for previ® color are linked with the customer's complaint.As there is no information regarding the samples types tested, it is not possible to determine similar complaints have been recorded.Biomérieux is unable to make any conclusions on the following topics due to the partial information provided: pre-analytic step, loading slides step, running cycle step, reagents trend analysis, system and setting local service visited the site and did not find any problems.The field service engineer (fse) performed nozzle maintenance, pattern tests, volume tests and a verification of the staining quality preparations.After fse visit, previ color was working properly.Root cause analysis unknown corrective or preventive actions no capa is required.There is no capa, no non-conformity on previ color linked with customer's complaint.

Brand Name
PREVI COLOR GRAM INSTRUMENT V2
Common Device Name
PREVI® COLOR GRAM INSTRUMENT V2
Manufacturer (Section D)
BIOMERIEUX SA
chemin de l orme
marcy l etoile 69280
FR  69280
MDR Report Key11353122
Report Number8020790-2021-00014
Device Sequence Number4132669
Product Code KPA
UDI-Device Identifier03573026415310
UDI-Public03573026415310
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
C1 EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number414292
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/22/2020
Supplement Date Received by Manufacturer05/17/2021
Initial Report FDA Received Date02/19/2021
Supplement Report FDA Received Date05/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1